MAUDE Adverse Event Report: EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION CATHETER

EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION CATHETER
Model Number IPN045607
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The epidural catheter kink badly during insertion and could not pass through the needle.This has been an ongoing problem with our catheter.A new needle puncture was required; provider switched to braun kit and was successful.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).A device history record review was performed on the epidural catheter and needle with no relevant findings.A design history review was performed for part # kz-05500-007 and kz-005400-030 as a part of this complaint investigation.There have been no material changes for these parts during the last two years that could have led to this complaint.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter and needle with no relevant findings.The potential cause of this complaint could not be determined based upon the information provided and without the sample.No further action is required at this time.

Brand Name
EPIDURAL CATHETERIZATION KIT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
MDR Report Key12519063
Report Number1036844-2021-00161
Device Sequence Number19110659
Product Code BSO
UDI-Device Identifier60801902005139
UDI-Public60801902005139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberIPN045607
Device Catalogue NumberAK-05502
Device Lot Number23F21E0051
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1